Dictionary » C » Corticosteroid-induced acne

Corticosteroid-induced acne

Corticosteroid-induced acne

The exacerbation of acne after corticosteroid use is a common drug reaction seen in adolescents. Lessening the dose of the corticosteroid will often diminish this effect.


Please contribute to this project, if you have more information about this term feel free to edit this page



Results from our forum


Re: Stomach bloating and weight gain

... dexamethasone and betamethasone are commonly used and prescribed corticosteroid medications that function in blocking the pro-inflammatory ... disorders such as diabetes, the formation of ulcers, the development of acne, fatigue and weak muscles, problems like osteoporosis, persistent insomnia ...

See entire post
by Jennuan
Wed Oct 29, 2008 4:21 am
 
Forum: Physiology
Topic: Stomach bloating and weight gain
Replies: 452
Views: 2678160


This page was last modified 21:16, 3 October 2005. This page has been accessed 1,587 times. 
What links here | Related changes | Permanent link